| Model Number |
120-400 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/22/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported possible right side rupture and implant exchange from textured to smooth due to patient's concern with the device.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: possible right side rupture and bilateral exchange from textured to smooth implants due to the patients concerns with the product.